# SDR HNAA2024072600607

- Difficulty date: June 6, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2216 ANGLE SUPPORT 1 AND 2 CRACKED ON LH UPPER SURFACE, WING TO BODY FAIRING.  REPAIRED ANGLE SUPPORT 1 IAW EO1-05-24-0340. REPLACED ANGLE SUPPORT 2 IAW SRM 51-40-02
